Sinarest New Tablet 10'S
TabletBox Nagercoil
Cough And Cold | Centaur Pharmaceuticals Pvt Ltd
0 likes





Short Description:
Sinarest New Tablet 10'S is used for Cough And Cold. This contains Chlorpheniramine 2 mg,Paracetamol (Acetaminophen) 500 mg,Phenylephrine 10 mg
*This medicine need prescription
Combination:
Chlorpheniramine 2 mg,Paracetamol (Acetaminophen) 500 mg,Phenylephrine 10 mg
View Alternate₹53.9 ₹61.25 12% off
Out of Stock
Delivery on Wed, 09 Apr | All over India
Add to cart